# SDR 2008UALA03738

- Difficulty date: July 5, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 61,150 hours, 36,146 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL TRACK DOES NOT ILLUMINATE AT SEAT ROW 17 THRU 21.  *S/D*  SUSPECT FAULTY BATTERY PACK.  REPLACED BATTERY PACK, OP CHECKED GOOD.  AC OK FOR SERVICE.
